# SDR 2003FA0000089

- Difficulty date: January 7, 2003
- Submitted: January 31, 2003
- Operation: General aviation
- Aircraft: N90ZH
- Make and model: Beech C90
- Aircraft serial: LJ594
- Engine: Pwa PT6*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: NAS302665170
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM CABLE FAILED IN FLIGHT WITH NO INCIDENT AT STATION 216.  CABLE BROKE AT THE ELEVATOR TRIM SERVO (SERVO: PN 1C4696456).  TRIM SERVO HAD BEEN REPLACED ON YEAR PRIOR WITH NO NOTED DEFECTS TO THE TRIM CABLE AT THAT TIME.  STC SA1454SW EDO AIRE MITCHELL FLIGHT DIRECTOR AUTO-PILOT SYSTEM WAS INSTALLED APRIL 3, 1972.  TIME ON FAILED PART IS 10,034.1 HOURS.  SUSPECT CABLE HAD INTERNAL FAILURE OF STRANDS UNABLE TO SEE WHEN INSTALLED ON SERVO.  (SW15200304640)
